Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Oscillation theorems for elliptic equations


Author: Kurt Kreith
Journal: Proc. Amer. Math. Soc. 15 (1964), 341-344
MSC: Primary 35.11; Secondary 35.42
DOI: https://doi.org/10.1090/S0002-9939-1964-0197939-X
MathSciNet review: 0197939
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 35.11, 35.42

Retrieve articles in all journals with MSC: 35.11, 35.42


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1964-0197939-X
Article copyright: © Copyright 1964 American Mathematical Society